MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L SUPERIOR PLATE, SIZE MEDIUM, 11, STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L SUPERIOR PLATE, SIZE MEDIUM, 11, STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-SP11S
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by the reporter indicates the patient came to post-op follow up complaining of back pain.Imaging taken by the surgeon found the pe inlay had dislodged and the superior endplate had migrated anteriorly.There was no indication by the patient or surgeon to indicate how this migration and expulsion had occurred.There was no indication of any patient comorbidities.A removal procedure was scheduled for (b)(6) 2021.No confirmation was provided indicating the procedure went ahead as scheduled.Based on the reported malfunction and surgical intervention an mdr submission is required.Dhr review did not find any issues in manufacturing which may have caused or contributed to this complaint.Review of complaint history found the rate of complaints to be within allowable limits based on the dfmea for prodisc l us.The risk assessment determined inlay expulsion and migration are identified hazards with varying possible harms.The risks associated with this complaint are identified and mitigated.This report is for the prodisc l superior endplate, 1 of 3 submissions total for this event.
 
Event or Problem Description
Patient received a prodisc l medium 10mm implant at l5-s1 on (b)(6) 2020.The patient came for the first time to follow up with the surgeon.The patient had back pain starting 1 week prior to the follow up exam with the surgeon.The patient indicated nothing happened when the pain started.The surgeon has not provided a possible reason for the migration or inlay expulsion.There has been no indication the patient has any contributing comorbidities.A removal procedure was scheduled for (b)(6) 2021.
 
Additional Manufacturer Narrative
A removal procedure was scheduled for (b)(6) 2021.After the initial report for this mdr, the complaint reporter confirmed the case went ahead as scheduled.The patient was revised using an unknown plate and cage to fuse the level.The explanted prodisc l devices were not retrieved for evaluation.The complaint reporter indicated they were lost by the hospital.This follow-up report is for the prodisc l superior endplate, 1 of 3 submissions total for this event.
 
Event or Problem Description
After the initial mdr report, information was provided which confirmed the removal procedure went ahead as scheduled.The patient was converted to a fusion using an unknown plate and cage.

Brand Name
PRODISC L SUPERIOR PLATE, SIZE MEDIUM, 11, STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key11474566
Report Number3007494564-2021-00016
Device Sequence Number3430771
Product Code MJO
UDI-Device Identifier00843193111807
UDI-Public00843193111807
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberPDL-M-SP11S
Device Catalogue NumberN/A
Device Lot NumberH382303
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR